# SDR COMA0360392

- Difficulty date: August 26, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N492CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7763
- Aircraft time: 1,451 hours, 1,266 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT PULLED SEVERELY TO LEFT DURING T/O.  COULD NOT DUPLICATE.  INSPECTED WHEELS, BRAKES AND NWS SYSTEM.  NO DEFECTS FOUND
